- December 11, 2013 at 10:45 pm #113227
Rosie04ParticipantTopics: 6Replies: 13
I surf the forum and found a post that you wrote to Kenny G in February 12, 2012. Which mention that you are chelating with Lipoic Acid (ALA). I will like to know if I can still take Chelated Molybdenum while am taking ALA.
I had my three teeth remove a week ago, which had amalgam fillings. They were very painful and infected, I was not surprise about the infection, because I have white tongue as well, because of my candida. I am still on my diet,antifungal, probiotic, and vitamins suppliments.
I will like to start chelate with Lipoic Acid (ALA) as soon as possible.
Rosie04.December 12, 2013 at 12:48 am #113231
impossibleMemberTopics: 16Replies: 606
DO NOT DO THAT!!! Read and follow Andy Cutlers protocol to the T. If you did that this soon, esp with ala, you could really screw yourself up. Moly is fine. Alot of the thiol compounds can cause a yeast overgrowth, its not recommended to start those until the yeast is under control. These include ala, nac, dmsa and dmps.December 12, 2013 at 2:30 am #113233
rasterParticipantTopics: 104Replies: 6828
Molybdenum amino acid chelate is also a chelator so you could be doing something harmful. This is why I think all chelation protocols should be administered by a doctor or naturopath.
-rasterDecember 12, 2013 at 4:02 pm #113253
mygutleaksParticipantTopics: 47Replies: 166
Don’t start ALA. You must wait 3 months after amalgam removal. DMSA would be fine but will flare candida.
You must be logged in to reply to this topic.